| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens did not eject properly.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received it states that the surgery was completed on the same day.There was no patient contact.
Additional Manufacturer Narrative
Corrected information has been provided in b.5., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).